# SDR WRLA2007010

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2810 · Fuel Storage
- Part: Rivet
- Condition: Corroded
- Location: Fuel Tank
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND MAIN DECK CGO CENTER WING TANK UPPER STRUCTURE SEVERAL RIVETS HAVE CORROSION AT STA Y=1366, X=30 TO X=75.  BLEND OUT CORRODED AREA AND MEASURE REMAIN SKIN THICKNESS STILL WITHIN ALLOWABLE DAMAGE LIMITATION PER MD-11F SRM VOL.1 57-20-00 FIG.12 REV.38. CONDITION CHECK NORMAL.
